# SDR DALA2017022101680

- Difficulty date: May 2, 2015
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 72,364 hours, 20,302 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Dented
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GROUND PNEUMATIC SVC DOOR HAS 1" X 1" DENT IN THE CUTOUT OB EDGE. ACCOMPLISHED PERMANENT REPAIR ON LT GROUND PNEUMATIC SVC DOOR AT O/B CUTOUT EDGE IAW SRM.
